# SDR JIKA201609060001

- Difficulty date: September 6, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- Aircraft time: 30,620 hours, 36,043 cycles
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 1488586
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,030 hours, 1,586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: E, A

## Discrepancy

THE PILOT WAS EN-ROUTE AND WAS ACQUIRING TEND MONITORING DATA AND NOTICED THAT THE RT ENGINE HAD EXCESSIVELY HIGH OIL TEMPERATURE.  THE PILOT FOLLOWED THE ABNORMAL PROCEDURES CHECKLIST AND PERFORMED AN IN-FLIGHT SHUTDOWN OF THE RT ENGINE.  HE RETURNED TO DEPARTURE AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE RT ENGINE AND DISCOVERED THE RT PROPELLER GOVERNOR HAD EXTERNAL LEAKS.  MAINTENANCE REMOVED THE PROPELLER GOVERNOR PN 897410-16, SN 1488586 AND INSTALLED A SERVICEABLE UNIT.  PERFORMED RIGGING AND LEAK CHECKS AND OPERATION WAS NORMAL WITH OIL TEMPERATURE AND PRESSURES WITHIN LIMITS.  NO SUBSEQUENT DIFFICULTIES HAVE BEEN REPORTED.
